On minimizing the sum of squares of 2 norms of differential operators under constraints

Richard C. Brown; Allan M. Krall

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 1, page 132-143
  • ISSN: 0011-4642

How to cite

top

Brown, Richard C., and Krall, Allan M.. "On minimizing the sum of squares of $\mathcal {L}^2$ norms of differential operators under constraints." Czechoslovak Mathematical Journal 27.1 (1977): 132-143. <http://eudml.org/doc/12987>.

@article{Brown1977,
author = {Brown, Richard C., Krall, Allan M.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {132-143},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On minimizing the sum of squares of $\mathcal \{L\}^2$ norms of differential operators under constraints},
url = {http://eudml.org/doc/12987},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Brown, Richard C.
AU - Krall, Allan M.
TI - On minimizing the sum of squares of $\mathcal {L}^2$ norms of differential operators under constraints
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 1
SP - 132
EP - 143
LA - eng
UR - http://eudml.org/doc/12987
ER -

References

top
  1. L. D. Berkovitz, H. Pollard, 10.1007/BF00251656, Arch. Ratl. Mech. Anal. 38 (1970), 161-172. (1970) Zbl0201.14203MR0270247DOI10.1007/BF00251656
  2. R. С. Brown, Duality theory for n -th order differential operators under Stieltjes boundary conditions, S.I.A.M. J. Math. Anal., to appear. Zbl0316.47027MR0385224
  3. R. C. Brown, Duality theory for n -th order differential operators under Stieltjes boundary conditions, II: Nonsmooth coefficients and nonsingular measures, Ann. Mat. Рurа. Appl., to appear. Zbl0316.47027MR0422745
  4. R. C. Brown, Adjoint domains and generalized splines, Czech. Math. J., 25 (1975), 134-147. (1975) Zbl0309.41014MR0397243
  5. N. Dunford, J. T. Schwartz, Linear operators, Part 1, Interscience, New York, 1975. (1975) Zbl0128.34803
  6. S. Goldberg, Unbounded linear operators, McGraw-Hill, New York, 1966. (1966) Zbl0148.12501MR0200692
  7. M. Golomb, J. Jerome, 10.1090/S0002-9947-1971-0269918-3, Trans. Amer. Math. Soc., 153 (1971), 235 - 264. (1971) Zbl0238.34027MR0269918DOI10.1090/S0002-9947-1971-0269918-3
  8. A. M. Krall, R. С Brown, n -th order differential systems under Stieltjes boundary conditions, MRC Tech. Summ. Rept. #1581. Zbl0369.34006
  9. D. G. Lunberger, Optimization by vector space methods, John Wiley, New York, 1969. (1969) MR0238472
  10. L. Schumaker, Spline functions: Theory and applications, in press. Zbl0339.41003

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.